Depersonalization Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
101 Posts
Yes!

It started happening when I started Seroquel 3-4 years ago (then now it happened without it in my body sometimes as I fall asleep). Maybe you're on some medication?

I lowered my dosage and it's gotten better, not completely gone though.

Do you experience any twitches during the day too? Because for me involuntarily movement became so frequent, happening randomly in my hands and legs.
 

·
Registered
Joined
·
101 Posts
It started when I first started Seroquel as I mentioned.

Before that, I had never experienced tremors. I think it took some time to affect me that way, and continued to. Some tremors felt like my heart was basically gonna stop, period! The ones that went up throughout my whole body, as if I was being electrocuted to my very core. There were times where I would go into a panic episode and it's the worst because the meds sleepy effects would have kicked in already and my mind state is just not fit to handle the panic & be awake and it's just such a mess. There were a couple of times where the tremors would happen as I go into sleep without the medication in my system.

Also my feet and arms frequently but randomly would twitch strongly, sometimes they'd have this stabbing pain that isn't pleasant. It *feels* like my nerves are being torn. Such horrible side effects right :)

The dosage, I'm positive, was too high for me, 300mg. My main issue was anxiety related and I shouldn't have been prescribed that dosage. After a couple of years I lowered it to 12.5mg gradually since I have insomnia and I'm relying on it to get my sleep.

What were you Clexea for? And it might be possible that these tremors might be due to withdrawal if you quit it cold turkey
 
1 - 2 of 2 Posts
Top